# SDR GLBA96079

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167GL
- Make and model: Beech 1900C
- Aircraft serial: UC167
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORF - CREW REPORTED LANDING GEAR WOULD NOT EXTEND WHEN SELECTED DOWN.  ON THE SECOND TRY, GEAR OPERATED NORMALLY.  MX PERFORMED SEVERAL GEAR RETRACTIONS AFTER INSPECTING SYSTEM BUT COULD NOT DUPLICATE DISCREPANCY.  (M)
